# SDR HEEA080428

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,407 hours
- Engine: Allsn 250C30S
- Engine time: 14,961 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146744
- Condition: Damaged
- Location: Engine
- Part time: 620 hours, 2,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO NOISY TURBINE AND CRACKED EXHAUST COLLECTOR.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON ALL 1ST STAGE WHEEL BLADES.  BLADES TRAILING EDGES WERE BROKEN OFF DUE TO SULFIDATION. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
